# SDR JR2R2019102212111

- Difficulty date: October 22, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88310
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000427
- Aircraft time: 12,615 hours, 7,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 17005663605
- Condition: Corroded
- Location: Frame 13
- Part time: 12,615 hours, 7,372 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLATE ON FWD PASSENGER CABIN RH SIDE AT FRAME 13 CORROSION
